The multisoliton solution of generalized Burger's equation by the formal linearization method
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 207-214
Printed June 1, 2011
Mohammad Mirzazadeh and Nasir Taghizadeh
Faculty of Science, University of Guilan, Faculty of Science, University of Guilan
Abstract : The formal linearization method is an efficient method for constructing multisoliton solution of some nonlinear partial differential equations. This method can be applied to nonintegrable equations as well as to integrable ones. In this paper, we obtain multisoliton solution of generalization Burger's equation and the (3+1)-dimension Burger's equation and the Boussinesq equation by the formal linearization method.
Keywords : formal linearization method, multisoliton solution, generalized Burger's equation, $(3+1)$-dimension Burger's equation, Boussinesq equation
MSC numbers : 47F05, 35Q55, 35G25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd